# SDR HALA2014052600070

- Difficulty date: May 26, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 10,801 hours, 1,637 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Failed
- Location: Standby
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CIRCUIT BREAKER TRIPPED FOR STANDBY PITOT HEAT DURING CLIMBOUT.  WIRING CHECKED BETWEEN PHC-3 TO 9DA3, FOUND OK IAW AWM 30-31-06.  R & R STANDBY PITOT IAW 34-11-15.  REPLACED PHC-3 IAW AMM 30-31-34.  OPS CHECK OK.  OK FOR SERVICE.
